# SDR AUS20040314

- Difficulty date: April 15, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Part number: MS3470L1412P
- Condition: Failed
- Location: Ac Generator
- Part time: 5,966 cycles
- Component: Ac Generator, Lucas
- Stage of operation: CL
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 AC GENERATOR FAILED.  REPLACED IAW MANUFACTURERS MM. INVESTIGATION FOUND PHASE IMBALANCE PROTECTION CIRCUITRY WIRE CHAFED INSIDE GENERATOR UNIT. CONNECTOR CONTAMINATED WITH OIL.
